# SDR F3LA2010021700339

- Difficulty date: February 6, 2010
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N927FR
- Make and model: Airbus A319-111
- Aircraft serial: 2209
- Aircraft time: 20,884 hours, 10,214 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: D2557206228200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 S1 C CHECK INSPECTION NOTED CORROSION ON CARGO NET TIE DOWN POINT.  MAINTENANCE REMOVED AND REPLACED PROFILE IAW SRM 51-42-11.
